Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

TRANSITION MATRIX THEORY

Texto completo
Autor(es):
Franzosa, Robert ; Vieira, Ewerton R.
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY; v. 369, n. 11, p. 7737-7764, NOV 2017.
Citações Web of Science: 0
Resumo

In this article we present a unification of the theory of algebraic, singular, topological and directional transition matrices by introducing the (generalized) transition matrix which encompasses each of the previous four. Some transition matrix existence results are presented as well as verification that each of the previous transition matrices are cases of the (generalized) transition matrix. Furthermore we address how applications of the previous transition matrices to the Conley index theory carry over to the (generalized) transition matrix. (AU)

Processo FAPESP: 10/19230-8 - Teoria da Matriz de Transição
Beneficiário:Ewerton Rocha Vieira
Linha de fomento: Bolsas no Brasil - Doutorado